A note on transition density for the reflected Ornstein–Uhlenbeck process
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Olivier Scaillet & Boris Leblanc, 1998. "Path dependent options on yields in the affine term structure model," Finance and Stochastics, Springer, vol. 2(4), pages 349-367.
- Chuang Yi, 2010. "On the first passage time distribution of an Ornstein-Uhlenbeck process," Quantitative Finance, Taylor & Francis Journals, vol. 10(9), pages 957-960.
More about this item
KeywordsReflected Ornstein–Uhlenbeck processes; Long-run level; Transition density; Closed-form;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:3:p:586-591. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .